The Theorem of Grauert-Mülich-Spindler.
Mathematische Annalen, Tome 255 (1981), pp. 317-334
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1981__255_182842,
author = {Masaki Maruyama},
title = {The {Theorem} of {Grauert-M\"ulich-Spindler.}},
journal = {Mathematische Annalen},
pages = {317--334},
year = {1981},
volume = {255},
zbl = {0438.14015},
url = {http://geodesic.mathdoc.fr/item/MAN_1981__255_182842/}
}
Masaki Maruyama. The Theorem of Grauert-Mülich-Spindler.. Mathematische Annalen, Tome 255 (1981), pp. 317-334. http://geodesic.mathdoc.fr/item/MAN_1981__255_182842/